MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT GMBH ARCHITECT TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 06L45-22
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.A1 patient identifier: complete list of sample id's are (b)(6).
 
Event or Problem Description
The customer reported falsely decreased bilirubin generated from architect analyzer.After recalibration, retesting generated normal results.The customer provided the following data: customer normal range: 3.4-20.5 mol/l.Sample id (b)(6) initial result was 2.7 and repeat result was 4.1.Sample id (b)(6) initial result was 2.4 and repeat result was 3.8.Sample id (b)(6) initial result was 2.4 and repeat result was 3.7.Per the customer the discrepant results were not reported out to the patient¿s medical provider.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
The customer observed falsely depressed total bilirubin results for multiple patient samples while using the architect total bilirubin, lot number 67337uq11.As part of troubleshooting the blank calibration was checked which displayed a slightly elevated calibration curve.Recalibration was performed and the questioned patient samples were retested using the same lot of reagent, generating within range results.The quality control (qc) results were within range at the time of testing.The ticket search by lot did not identify an increase in complaint activity for the complaint issue.Tracking and trending for the architect total bilirubin assay did not identify any related trends.Device history review did not identify any nonconformances or deviations associated with the complaint lot number and complaint issue.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation, no systemic issue or deficiency of the architect total bilirubin, lot 67337uq11 was identified.
 
Event or Problem Description
The customer reported falsely decreased bilirubin generated from architect analyzer.After recalibration, retesting generated normal results.The customer provided the following data: customer normal range: 3.4-20.5 mol/l, sample id (b)(6), initial result was 2.7 and repeat result was 4.1, sample id (b)(6), initial result was 2.4 and repeat result was 3.8 , sample id (b)(6), initial result was 2.4 and repeat result was 3.7.Per the customer the discrepant results were not reported out to the patient¿s medical provider.There was no reported impact to patient management.

Brand Name
ARCHITECT TOTAL BILIRUBIN
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23866607
Report Number3002809144-2025-00405
Device Sequence Number14788289
Product Code CIG
UDI-Device Identifier00380740174965
UDI-Public(01)00380740174965(17)260430(10)67337UQ11
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number06L45-22
Device Lot Number67337UQ11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2025
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C16K PRC MOD, 03L77-01, C1602093; ARC C16K PRC MOD, 03L77-01, C1602093
Patient SexUnknown